Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Blisters

Jul 15, 2014

I am HIV positive. Can HIV cause blisters, I have blisters that look like insect bites, they itch and the blister is surrounded be redness to the skin, they are on my body my arms and my legs, they itch and the redness swells. Grateful if you could reply, thanks.

Response from Dr. Young

Hello and thanks for posting.

HIV typically doesn't cause blisters, but some medications can cause sensitivity to the sun (this might be your case since the lesions are limited to your arms and legs)

There's a lot of clinical information that I'd need to give more precise information about what might be the problem. I'd suggest contacting your care provider to discuss your symptoms.

BY



Previous
took half the dose of my kaletra tablet
Next
Doxycycline and Stribild

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement